# SDR CA150602015

- Difficulty date: May 13, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Engine: Pwa PW123
- System (JASC): 7320 · Fuel Controlling System
- Part: Hmu
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) THE NR 2 ENGINE IS ACCELERATING UNCOMMANDED WHEN THE TORQUE IS GREATER THAN 50 PERCENT.  THE ACFT RECENTLY DID AN AIR RETURN DUE TO A SLOW TORQUE FLUCTUATION ON NR 2 ENGINE.  THIS FAULT APPEARS TO HAVE BEEN RECTIFIED BY REPLACEMENT OF THE HMU.  THE SUBSEQUENT GROUND RUNS APPEARED NORMAL UNTIL THE POWER LEVERS ARE PUSHED ABOVE 50-60 PERCENT TORQUE AND AT THIS TIME THE NR 2 ENGINE STARTS AN UNCOMMANDED ACCELERATION THAT REQUIRES THE POWER LEVER TO BE RETARDED.  TROUBLESHOOTING IS ON GOING.
